# SDR MASA200601882

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 7,309 hours, 5,341 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 616
- Condition: Malfunctioned
- Part time: 3,959 hours, 2,771 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5005 PWM - SPOILER STAB FAULT.  MAINTENANCE REMOVED AND REPLACED NR 1 SSCU.  OP'S CHECK GOOD.
